Alert archive / Maryland / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 121, NWS Philadelphia/Mount Holly

June 2, 2019Kent County, Delaware; Caroline County, Kent County, Queen Anne's County, Maryland

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 2, 2019, 7:36 PM EDT for Kent County, Delaware; Caroline County, Kent County, Queen Anne's County, Maryland. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2019, 7:36 PM EDT (23:36 UTC)
Expired
Jun 2, 2019, 8:15 PM EDT
In force
39 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Kent County, DE, Caroline County, MD, Kent County, MD, Queen Anne's County, MD

The radar

The Dover AFB radar (KDOX), 46 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:37 PM EDTTSTM WND DMG3 E Church Hill, MDU.S. HIGHWAY 301 CLOSED AT STATE HIGHWAY 302 FROM WIND DAMAGE AND DEBRIS. TIME ESTIMATED FROM RADAR.
Jun 2, 7:37 PM EDTTSTM WND DMG3 E Church Hill, MDU.S. HIGHWAY 301 CLOSED AT STATE HIGHWAY 302 FROM WIND DAMAGE AND DEBRIS. TIME ESTIMATED FROM RADAR.
Jun 2, 7:56 PM EDTTSTM WND DMG2 Ene Kenton, DEREPORT OF DOWNED WIRES ON MASSEYS MILLPOND ROAD IN SMYRNA. TIME ESTIMATED FROM RADAR.
Jun 2, 7:58 PM EDTHAIL 0.752 Nw Cheswold, DETIME AND LOCATION APPROXIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 3:05 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 11.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2019-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 796 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2019-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
796 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

888 
WUUS51 KPHI 022336
SVRPHI
DEC001-MDC011-029-035-030015-
/O.NEW.KPHI.SV.W.0121.190602T2336Z-190603T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
736 PM EDT Sun Jun 2 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Kent County in central Delaware...
  Northeastern Queen Anne's County in northeastern Maryland...
  Northeastern Caroline County in eastern Maryland...
  East central Kent County in northeastern Maryland...

* Until 815 PM EDT.

* At 736 PM EDT, a severe thunderstorm was located near Church Hill,
  or 11 miles northeast of Centerville, moving east at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Dover, Smyrna, Camden, Clayton, Cheswold, Church Hill, Millington,
  Sudlersville, Bowers, Goldsboro, Woodside, Viola, Hartly, Rising
  Sun-Lebanon, Hazlettville, Morgnec, Dover Base Housing, Crumpton,
  Dover Speedway and Sandtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3928 7601 3930 7576 3929 7576 3930 7570
      3929 7565 3932 7557 3933 7546 3931 7543
      3925 7540 3907 7541 3901 7533 3895 7531
      3905 7599
TIME...MOT...LOC 2336Z 260DEG 38KT 3916 7592 

HAIL...1.00IN
WIND...60MPH
 
$$

Davis
2 follow-up statements
524 
WWUS51 KPHI 030000
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
800 PM EDT Sun Jun 2 2019

MDC029-030009-
/O.CAN.KPHI.SV.W.0121.000000T0000Z-190603T0015Z/
Kent MD-
800 PM EDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KENT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central and northern Delaware...and eastern and northeastern
Maryland.

LAT...LON 3925 7578 3925 7575 3929 7576 3930 7570
      3929 7565 3932 7557 3933 7549 3932 7545
      3925 7540 3924 7541 3922 7540 3907 7541
      3901 7533 3895 7531 3903 7581
TIME...MOT...LOC 2359Z 260DEG 38KT 3920 7561 

$$

DEC001-MDC011-035-030015-
/O.CON.KPHI.SV.W.0121.000000T0000Z-190603T0015Z/
Kent DE-Queen Anne's MD-Caroline MD-
800 PM EDT Sun Jun 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR KENT...EASTERN QUEEN ANNE'S AND NORTHEASTERN CAROLINE COUNTIES...

At 759 PM EDT, a severe thunderstorm was located over Cheswold, or
near Dover, moving east at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Dover, Smyrna, Camden, Clayton, Cheswold, Bowers, Goldsboro,
Woodside, Viola, Hartly, Rising Sun-Lebanon, Hazlettville, Dover Base
Housing, Dover Speedway, Sandtown, Rising Sun, Big Stone Beach,
Wyoming, Felton and Frederica.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3925 7578 3925 7575 3929 7576 3930 7570
      3929 7565 3932 7557 3933 7549 3932 7545
      3925 7540 3924 7541 3922 7540 3907 7541
      3901 7533 3895 7531 3903 7581
TIME...MOT...LOC 2359Z 260DEG 38KT 3920 7561 

HAIL...1.00IN
WIND...60MPH
 
$$

Davis
594 
WWUS51 KPHI 030013
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
813 PM EDT Sun Jun 2 2019

DEC001-MDC011-035-030022-
/O.EXP.KPHI.SV.W.0121.000000T0000Z-190603T0015Z/
Kent DE-Queen Anne's MD-Caroline MD-
813 PM EDT Sun Jun 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR KENT...EASTERN QUEEN ANNE'S
AND NORTHEASTERN CAROLINE COUNTIES WILL EXPIRE AT 815 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small hail 
and gusty winds are still possible with this thunderstorm.

A severe thunderstorm watch remains in effect until 1000 PM EDT for
central and northern Delaware...and eastern and northeastern
Maryland.

LAT...LON 3925 7578 3925 7575 3929 7576 3930 7570
      3929 7565 3932 7557 3933 7549 3932 7545
      3925 7540 3924 7541 3922 7540 3907 7541
      3901 7533 3895 7531 3903 7581
TIME...MOT...LOC 0012Z 260DEG 38KT 3922 7546 

$$

Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:19 PM EDT, 1 hour 17 minutes earlier.

Area forecast discussion, Jun 2, 6:19 PM EDT, 1 hour 17 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
619 PM EDT Sun Jun 2 2019

.SYNOPSIS...
A strong cold front will cross the area this evening and during
the early overnight hours. High pressure in the Ohio Valley Monday
will build across our area Monday night into Tuesday before shifting
offshore by later Tuesday. A warm front should move through Tuesday
night into Wednesday, then a cold front arrives Thursday before
stalling to our south Friday into Saturday.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...

630 update: Mostly minor changes to PoPs based on current radar
trends. Otherwise going forecast remains on track with strong to
severe thunderstorms currently over Delmarva/Chester County
generally tracking into the PHI metro and southern/central NJ
over the next couple hours. Another band of weaker showers with
embedded thunder will move into eastern PA/NW NJ over the next
couple hours as well.

Previous discussion:

A severe thunderstorm watch is in effect for the
entire CWA (save the southern Poconos) until 10 PM. The
atmosphere has heated up and there is sufficient shear to
produce the severe weather today. We have already issued a few
warnings already and a batch of convective cells are presently
developing across the PHL metro areas attm. Heavy rains are also
possible with the activity this afternoon. Please heed our
issued warnings and go indoors right away if threatening weather
approaches.

After the front passes, a colder NW winds will develop across
the area. Temperatures will cool into the low/mid 50s across the
NW areas overnight and low 60s across Delmarva. Winds will
become gusty later tonight with gusts up to 25 mph possible.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
High pressure will build towards the area Monday. It will be a
fair weather day with a dry cool breeze. Temperatures will only
top out in the low/mid 60s across the north and around 70 for
Philadelphia and Delmarva areas. Winds will be from the
west/northwest at 10 to 15 mph with gusts up to 25 mph.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
This section will be updated shortly.

&&

.AVIATION /22Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight... Showers and thunderstorms with lower CIGS/VSBYS will
continue to progress NW to SE across the region this evening and
during the early overnight. Timing of the lower conditions is
moderate confid with mostly VFR between the showers/tstms. Southwest
to west winds 10 to 15 knots early. Improving conditions, back to
VFR behind the front later tonight. Winds will shift to NW with
gusts to 15/20 knots behind the front.

Monday...VFR expected thru the day with gusty W to NW winds up to 20
knots during the late morning and early afternoon. Mostly clear
skies with some Cu/Sc across the southern Poconos and northern NJ.

Outlook...

This section will be updated shortly.

&&

.MARINE...
While winds and seas will remain below SCA conditions tonight
and Monday, there will be times when some of the gusts get close
to SCA conditions. One period is this evening in the warm south
wind ahead of the front. The other is behind the front when the
NW wind kicks in. Since confid is SCA is not the best, we will
hold off for now and just indicate some Gusts to 20 knots. The
main hazard this evening will be the possibility for tstms with
gusty winds this evening. A severe thunderstorm watch is in
effect for Delaware Bay until 10 pm.

Outlook...

This section will be updated shortly.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Gorse
Near Term...Carr/O'Hara
Short Term...O'Hara
Long Term...CMS
Aviation...CMS/O'Hara
Marine...CMS/O'Hara
Hazardous weather outlook, Jun 2, 3:27 PM EDT, 4 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
327 PM EDT Sun Jun 2 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ060>062-070-071-101>106-031930-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
327 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

PAZ054-055-031930-
Carbon-Monroe-
327 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-NJZ014-024>026-031930-
Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May-
Coastal Atlantic-Coastal Ocean-
327 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Delaware, central
New Jersey and southern New Jersey.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ450>455-031930-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
327 PM EDT Sun Jun 2 2019

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-031930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
327 PM EDT Sun Jun 2 2019

...SEVERE THUNDERSTORM WATCH 318 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 2, 7:18 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
718 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND DMG     WEST GROVE              39.82N 75.82W
06/02/2019                   CHESTER            PA   COUNTY OFFICIAL

            DOWNED TREES NEAR AND ON THE RAILROAD TRACKS
            NEAR RAILROAD AVENUE AND OAKLAND AVENUE.
            TIME ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jun 2, 7:22 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
722 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND DMG     WOODSHADE               39.65N 75.69W
06/02/2019                   NEW CASTLE         DE   PUBLIC

            DOWNED WIRES ON CEDAR RIDGE COURT. TIME
            ESTIMATED FROM RADAR.

&&

CMS
Local storm report, Jun 2, 7:26 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             GILBERTSVILLE           40.32N 75.61W
06/02/2019  M0.25 INCH       MONTGOMERY         PA   TRAINED SPOTTER

&&

CMS
Local storm report, Jun 2, 7:30 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     HAIL             GLEN MILLS              39.92N 75.49W
06/02/2019  E1.00 INCH       DELAWARE           PA   PUBLIC

&&

CMS
Local storm report, Jun 2, 7:32 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
732 PM EDT SUN JUN 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     1 WNW CEDARVILLE        39.63N 75.36W
06/02/2019  M46 MPH          SALEM              NJ   MESONET

            NJWXNET GAUGE.

&&

CMS
Special weather statement, Jun 2, 7:34 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
734 PM EDT Sun Jun 2 2019

NJZ017>019-PAZ070-071-102>104-030000-
Northwestern Burlington-Camden-Gloucester-Eastern Montgomery-Western
Montgomery-Delaware-Eastern Chester-Philadelphia-
734 PM EDT Sun Jun 2 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CAMDEN...
NORTHWESTERN GLOUCESTER...WEST CENTRAL BURLINGTON...SOUTHEASTERN
MONTGOMERY...PHILADELPHIA AND EASTERN DELAWARE COUNTIES...

At 733 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near West Norriton to Paulsboro. Movement
was east at 30 mph.

Wind gusts up to 40 mph and half inch hail are possible with these
storms.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Norristown,
Chester, Deptford, Voorhees, West Deptford, Lindenwold, West
Norriton, East Norriton, Bellmawr, Yeadon, Woodbury, Conshohocken,
Palmyra, Hatboro, Folcroft and Ambler.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3985 7491 3977 7531 4019 7550 4018 7509
      4014 7502
TIME...MOT...LOC 2333Z 264DEG 27KT 4015 7541 3982 7523

SFJ

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:40 PM EDTSevere Thunderstorm WarningPHINew Castle50 min
Jun 2, 3:18 PM EDTSevere Thunderstorm WarningPHINew Castle42 min
Jun 2, 5:46 PM EDTSevere Thunderstorm WarningPHINew Castle44 min
Jun 2, 6:24 PM EDTSpecial Weather StatementPHINew Castle36 min
Jun 2, 6:43 PM EDTSevere Thunderstorm WarningPHINew Castle47 min
Jun 2, 7:08 PM EDTSpecial Weather StatementPHIKent, Queen Anne's37 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2019Severe Thunderstorm Warnings in Delaware, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.